# SDR 95ZZZX5583

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90260
- Make and model: Bolkms BK117B1
- Aircraft serial: 7140
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: 1176506401
- Condition: Cracked
- Location: Cowl
- Part time: 363 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
